×

Homoclinic solutions of periodic discrete Schrödinger equations with local superquadratic conditions. (English) Zbl 07504991

MSC:

35Q51 Soliton equations
35Q55 NLS equations (nonlinear Schrödinger equations)
39A12 Discrete version of topics in analysis
39A70 Difference operators
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] N. Ackermann and J. Chagoya, Ground states for irregular and indefinite superlinear Schrödinger equations, J. Differential Equations, 261 (2016), pp. 5180-5201. · Zbl 1347.35114
[2] S. Aubry, Breathers in nonlinear lattices: Existence, linear stability and quantization, Phys. D, 103 (1997), pp. 201-250. · Zbl 1194.34059
[3] Z. Balanov, C. Garcia-Azpeitia, and W. Krawcewicz, On variational and topological methods in nonlinear difference equations, Commun. Pure Appl. Anal., 17 (2018), pp. 2813-2844. · Zbl 1398.39004
[4] T. Bartsch and Y. Ding, Deformation theorems on non-metrizable vector spaces and applications to critical point theory, Math. Nachr., 279 (2006), pp. 1267-1288. · Zbl 1117.58007
[5] G. Chen and S. Ma, Discrete nonlinear Schrödinger equations with superlinear nonlinearities, Appl. Math. Comput., 218 (2012), pp. 5496-5507. · Zbl 1254.39006
[6] G. Chen and S. Ma, Homoclinic solutions of discrete nonlinear Schrödinger equations with asymptotically or super linear terms, Appl. Math. Comput., 232 (2014), pp. 787-798. · Zbl 1410.39008
[7] G. Chen, S. Ma, and Z.-Q. Wang, Standing waves for discrete Schrödinger equations in infinite lattices with saturable nonlinearities, J. Differential Equations, 261 (2016), pp. 3493-3518. · Zbl 1360.35218
[8] G. Chen and M. Schechter, Multiple solutions for non-periodic Schrödinger lattice systems with perturbation and super-linear terms, Z. Angew. Math. Phys., 70 (2019), 152. · Zbl 1431.35167
[9] W. Chen and M. Yang, Standing waves for periodic discrete nonlinear Schrödinger equations with asymptotically linear terms, Acta Math. Appl. Sinica. Engl. Ser., 28 (2012), pp. 351-360. · Zbl 1359.35175
[10] D. N. Christodoulides, F. Lederer, and Y. Silberberg, Discretizing light behaviour in linear and nonlinear waveguide lattices, Nature, 424 (2003), pp. 817-823.
[11] V. Coti Zelati and P. Rabinowitz, Homoclinic type solutions for a semilinear elliptic PDE on \(\mathbb{R}^N\), Commun. Pure Appl. Math., 101 (1992), pp. 1217-1269. · Zbl 0785.35029
[12] Y. Ding and C. Lee, Multiple solutions of Schrödinger equations with indefinite linear part and super or asymptotically linear terms, J. Differential Equations, 222 (2006), pp. 137-163. · Zbl 1090.35077
[13] L. Erbe, B. Jia, and Q. Zhang, Homoclinic solutions of discrete nonlinear systems via variational method, J. Appl. Anal. Comput., 9 (2019), pp. 271-294. · Zbl 1462.39003
[14] S. Flach and A. V. Gorbach, Discrete breathers-Advance in theory and applications, Phys. Rep., 467 (2008), pp. 1-116.
[15] J. W. Fleischer, T. Carmon, M. Segev, N. K. Efremidis, and D. N. Christodoulides, Observation of discrete solitons in optically induced real time waveguide arrays, Phys. Rev. Lett., 90 (2003), 023902.
[16] J. W. Fleischer, M. Segev, N. K. Efremidis, and D. N. Christodoulides, Observation of two-dimensional discrete solitons in optically induced nonlinear photonic lattices, Nature, 422 (2003), pp. 147-150.
[17] A. V. Gorbach and M. Johansson, Gap and out-gap breathers in a binary modulated discrete nonlinear Schrödinger model, Eur. Phys. J. D, 29 (2004), pp. 77-93.
[18] G. Kopidakis, S. Aubry, and G. P. Tsironis, Targeted energy transfer through discrete breathers in nonlinear systems, Phys. Rev. Lett., 87 (2001), 165501.
[19] M. A. Krasnoselskii, Topological Methods in the Theory of Nonlinear Integral Equations, Pergamon Press, New York, 1964.
[20] W. Kryszewski and A. Szulkin, Generalized linking theorem with an application to a semilinear Schrödinger equation, Adv. Differential Equations, 3 (1998), pp. 441-472. · Zbl 0947.35061
[21] J. Kuang and Z. Guo, Homoclinic solutions of a class of periodic difference equations with asymptotically linear nonlinearities, Nonlinear Anal., 89 (2013), pp. 208-218. · Zbl 1325.39004
[22] G. Li and A. Szulkin, An asymptotically periodic Schrödinger equation with indefinite linear part, Commun. Contemp. Math., 4 (2002), pp. 763-776. · Zbl 1056.35065
[23] G. Li and C. Wang, The existence of a nontrivial solution to a nonlinear elliptic problem of linking type without the Ambrosetti-Rabinowitz condition, Ann. Acad. Sci. Fenn. Math., 36 (2011), pp. 461-480. · Zbl 1234.35095
[24] G. Lin, J. Yu, and Z. Zhou, Homoclinic solutions of discrete nonlinear Schrödinger equations with partially sublinear nonlinearities, Electron. J. Differential Equations, 96 (2019), pp. 1-14. · Zbl 1417.39027
[25] G. Lin and Z. Zhou, Homoclinic solutions in periodic difference equations with mixed nonlinearities, Math. Methods Appl. Sci., 39 (2016), pp. 245-260. · Zbl 1348.39003
[26] G. Lin and Z. Zhou, Homoclinic solutions in non-periodic discrete \(\phi \)-Laplacian equations with mixed nonlinearities, Appl. Math. Lett., 64 (2017), pp. 15-20. · Zbl 1353.39007
[27] G. Lin and Z. Zhou, Homoclinic solutions of discrete \(\phi \)-Laplacian equations with mixed nonlinearities, Commun. Pure Appl. Anal., 17 (2018), pp. 1723-1747. · Zbl 1396.39008
[28] G. Lin, Z. Zhou, and J. Yu, Ground state solutions of discrete asymptotically linear Schrödinger equations with bounded and non-periodic potentials, J. Dynam. Differential Equations, 32 (2020), pp. 527-555. · Zbl 1439.39010
[29] S. Liu, On superlinear Schrödinger equations with periodic potential, Calc. Var. Partial Differential Equations, 45 (2012), pp. 1-9. · Zbl 1247.35149
[30] Z. Liu, J. Su, and T. Weth, Compactness results for Schrödinger equations with asymptotically linear terms, J. Differential Equations, 231 (2006), pp. 501-512. · Zbl 1387.35246
[31] R. Livi, R. Franzosi, and G.-L. Oppo, Self-localization of Bose-Einstein condensates in optical lattices via boundary dissipation, Phys. Rev. Lett., 97 (2006), 060401.
[32] S. Ma and Z. Wang, Multibump solutions for discrete periodic nonlinear Schrödinger equations, Z. Angew. Math. Phys., 64 (2013), pp. 1413-1442. · Zbl 1280.35139
[33] A. Mai and Z. Zhou, Discrete solitons for periodic discrete nonlinear Schrödinger equations, Appl. Math. Comput., 222 (2013), pp. 34-41. · Zbl 1329.35285
[34] A. Mai and Z. Zhou, Ground state solutions for the periodic discrete nonlinear Schrödinger equations with superlinear nonlinearities, Abstr. Appl. Anal., 2013 (2013), 317139. · Zbl 1291.35356
[35] J. Mederski, Ground states of a system of nonlinear Schrödinger equations with periodic potentials, Commun. Partial Differential Equations, 41 (2016), pp. 1426-1440. · Zbl 1353.35267
[36] A. Pankov, Periodic nonlinear Schrödinger equation with application to photonic crystals, Milan J. Math., 73 (2005), pp. 259-287. · Zbl 1225.35222
[37] A. Pankov, Gap solitons in periodic discrete nonlinear Schrödinger equations, Nonlinearity, 19 (2006), pp. 27-40. · Zbl 1220.35163
[38] A. Pankov, Gap solitons in periodic discrete nonlinear Schrödinger equations II. A generalized Nehari manifold approach, Discrete Contin. Dyn. Syst., 19 (2007), pp. 419-430. · Zbl 1220.35164
[39] A. Pankov and V. Rothos, Periodic and decaying solutions in discrete nonlinear Schrödinger with saturable nonlinearity, Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci., 464 (2008), pp. 3219-3236. · Zbl 1186.35206
[40] A. Pankov, Gap solitons in periodic discrete nonlinear Schrödinger equations with saturable nonlinearities, J. Math. Anal. Appl., 371 (2010), pp. 254-265. · Zbl 1197.35273
[41] F. Pavia, W. Kryszewski, and A. Szulkin, Generalized Nehari manifold and semilinear Schrödinger equation with weak monotonicity condition on the nonlinear term, Proc. Amer. Math. Soc., 145 (2017), pp. 4783-4794. · Zbl 1375.35119
[42] P. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, CBMS Reg. Conf. Ser. Math. 65, AMS, Providence, RI, 1986. · Zbl 0609.58002
[43] M. Schechter and W. Zou, Weak linking theorems and Schrödinger equations with critical Sobolev exponent, ESAIM Control Optim. Calc. Var., 9 (2003), pp. 601-619. · Zbl 1173.35482
[44] H. Shi and H. Zhang, Existence of gap solitons in periodic discrete nonlinear Schrödinger equations, J. Math. Anal. Appl., 361 (2010), pp. 411-419. · Zbl 1178.35351
[45] M. Stepic, D. Kip, L. Hadzievski, and A. Maluckov, One-dimensional bright discrete solitons in media with saturable nonlinearity, Phys. Rev. E, 69 (2004), 066618.
[46] M. Struwe, Variational Methods, 2nd ed., Springer-Verlag, Berlin, 1996. · Zbl 0864.49001
[47] A. A. Sukhorukov and Y. S. Kivshar, Generation and stability of discrete gap solitons, Opt. Lett., 28 (2003), pp. 2345-2347.
[48] J. Sun and S. Ma, Multiple solutions for discrete periodic nonlinear Schrödinger equations, J. Math. Phys., 56 (2015), 022110. · Zbl 1360.81152
[49] A. Szulkin and T. Weth, Ground state solutions for some indefinite variational problems, J. Funct. Anal., 257 (2009), pp. 3802-3822. · Zbl 1178.35352
[50] X. Tang, Non-Nehari manifold method for periodic discrete superlinear Schrödinger equation, Acta Math. Sin. Engl. Ser., 32 (2016), pp. 463-473. · Zbl 1386.39015
[51] X. Tang, Non-Nehari manifold method for asymptotically linear Schrödinger equation, J. Aust. Math. Soc., 98 (2015), pp. 104-116. · Zbl 1314.35030
[52] X. Tang, Non-Nehari manifold method for asymptotically periodic Schrödinger equations, Sci. China Math., 58 (2015), pp. 715-728. · Zbl 1321.35055
[53] X. Tang, S. Chen, X. Lin, and J. Yu, Ground state solutions of Nehari-Pankov type for Schrödinger equations with local super-quadratic conditions, J. Differential Equations, 268 (2020), pp. 4663-4690. · Zbl 1437.35224
[54] X. Tang, X. Lin, and J. Yu, Nontrivial solutions for Schrödinger equation with local super-quadratic conditions, J. Dynam. Differential Equations, 31 (2019), pp. 369-383. · Zbl 1414.35062
[55] G. Teschl, Jacobi Operators and Completely Integrable Nonlinear Lattices, Mathe. Surveys Monogr. 72, AMS, Providence, RI, 2000. · Zbl 1056.39029
[56] V. O. Vinetskii and N. V. Kukhtarev, Theory of the conductivity induced by recording holographic gratings in nonmetallic crystals, Sov. Phys. Solid State, 16 (1975), pp. 2414-2415.
[57] M. Yang, W. Chen, and Y. Ding, Solutions for discrete periodic Schrödinger equations with spectrum 0, Acta Appl. Math., 110 (2010), pp. 1475-1488. · Zbl 1191.35260
[58] J. Yeh, Lectures on Real Analysis, World Scientific, Singapore, 2000. · Zbl 1039.28001
[59] G. Zhang and A. Pankov, Standing waves of discrete nonlinear Schrödinger equations with growing potential, Commun. Math. Anal., 5 (2008), pp. 38-49. · Zbl 1168.35437
[60] G. Zhang, Breather solutions of the discrete nonlinear Schrödinger equations with unbounded potentials, J. Math. Phys., 50 (2009), 013505. · Zbl 1200.37072
[61] Q. Zhang, Homoclinic orbits for discrete Hamiltonian systems with local super-quadratic conditions, Commun. Pure Appl. Anal., 18 (2019), pp. 425-434. · Zbl 1401.39017
[62] Z. Zhou and D. Ma, Multiplicity results of breathers for the discrete nonlinear Schrödinger equations with unbounded potentials, Sci. China Math., 58 (2015), pp. 781-790. · Zbl 1328.39011
[63] Z. Zhou and J. Yu, On the existence of homoclinic solutions of a class of discrete nonlinear periodic systems, J. Differential Equations, 249 (2010), pp. 1199-1212. · Zbl 1200.39001
[64] Z. Zhou and J. Yu, Homoclinic solutions in periodic nonlinear difference equations with superlinear nonlinearity, Acta Math. Sin. Engl. Ser., 29 (2013), pp 1809-1822. · Zbl 1284.39006
[65] Z. Zhou, J. Yu, and Y. Chen, On the existence of gap solitons in a periodic discrete nonlinear Schrödinger equation with saturable nonlinearity, Nonlinearity, 23 (2010), pp. 1727-1740. · Zbl 1193.35176
[66] Z. Zhou, J. Yu, and Y. Chen, Homoclinic solutions in periodic difference equations with saturable nonlinearity, Sci. China Math., 54 (2011), pp. 83-93. · Zbl 1239.39010
[67] Q. Zhu, Z. Zhou, and L. Wang, Existence and stability of discrete solitons in nonlinear Schrödinger lattices with hard potentials, Phys. D, 403 (2020), 132326. · Zbl 07490558
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.